It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Asthma Board Index
Board Index > Asthma | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 14 of 14 for advair insomnia. (0.004 seconds)


... Because those can all cause insomnia. I have not had a problem with insomnia from advair, and I always get insomnia if a drug has that as a side effect. ... (4 replies)
Advair?
Mar 27, 2004
... I have used Advair for about 2 years.. ... (37 replies)
... lung medicines. It was suggested to me I go to the asthma board. I have been told to take advair because of newly developed coughing, wheezing and mucus in my lungs in response to a long sinus infection. ... (4 replies)

... My asthma usually occurs at night. Every morning I take a Singulair, Vitamin C pill, and VITE mixed pill.. I usually take my advair at night because that's mainly the only time I get asthma symptoms. ... (5 replies)
... I have been taking it for two years now, and just in the past six months have I experienced mild to moderate insomnia. I now take 50mg of DCL before I go to sleep as well as my Advair. Could this or the Albuterol be making me have a bunch of stuff run through my head? And cause me to not get enough sleep? (1 replies)
... please go see your doctor and have the cause of your insomnia investigated, since it's very likely something else might be causing it. ... (6 replies)
... I looked up the side effects of this drug and although I know Advair and Singulair can cause insomnia I do not see this as a side effect on Azmacort. With saying this though I would not doubt it possible. ... (6 replies)
... I don't know about the advair, but I do know that my albuterol makes me crazy.. I can never sleep within four hours of taking it so that might be your problem... good luck! (1 replies)
... yes, asthma drugs that contain steroids, such as azmacort, pulmicort, flovent, advair, etc. can cause insomnia and other psychiatric side effects, such as depression, restlessness, behavioural disturbances. ... (6 replies)
... I use two Inhalers. Seritide and Ventolin and have never heard of any causing insomnia. I rarely use my Ventolin as the other is a combination of both ingredients and works perfectly. I use mine at 7-8 am and in the evening at 9-10 pm. I think you should speak to your Dr as there are other Inhalers which may not cause you sleeping problems, you could also ask him how long... (4 replies)
... I recently changed prescription drugs. I was using Advair, and now I am using Azmacort. The reason for the change was due to the price difference. I have had the Azmacort for 4 days now, and cannot sleep. The last four nights I have been restless and could barely doze off. If I did, I would wake up within the next 30 minutes, and then, it would take another hour or two to... (6 replies)
... times a week always after dinner. Then I started having insomnia problems, possibly due to upset stomach. ... (6 replies)
... that DONT cause insomnia or restlessness? ... (4 replies)
Cotton Mouth
Oct 8, 2003
... y... thanks for your help. Any thoughts on this are appreciated. I'm curious about you feeling jumpy. I've been VERY tired lately and have had a little bit of insomnia the last few weeks.... ... (5 replies)


Associated Tags: advair

Pages: 1

All times are GMT -7. The time now is 09:42 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!